# SDR FDEA201308051790

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365.25 FLOORBEAM UPPER TEE FOUND CORROSION AT UPPER AND LOWER SURFACES AND EDGE BL 0-RBL 60.   REPAIRED IAW EA 757-5315-08-E2268, REV A.
